Showing posts with label Engineering Maths. Show all posts
Showing posts with label Engineering Maths. Show all posts

Friday, October 5, 2018

In Search for the Super Element Algorithms to Generate Higher Order Elements

This work was motivated by the need that may arise during the creation of finite element programs, for higher order elements. The problem of selecting or creating shape functions that satisfy the required need of the problem may be one major problem that stand in the way of the element creation. In this work we present an attempt that points in the direction of creating the element matrices for higher order elements using simple, Lagrange, and modified Lagrange polynomials. The results obtained for the test cases indicate the possibilities and limitations on those attempts. It is concluded that the modifies Lagrange polynomials have a great potential for use in elements with high number of nodes and or high number of DOF per node. Nevertheless, they impose a high computational cost on the element matrices generation. 

By Mohammad Tawfik "In Search for the Super Element: Algorithms to Generate Higher Order Elements"

Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-2 | Issue-6 , October 2018,

URL: http://www.ijtsrd.com/papers/ijtsrd18565.pdf

Direct Link: http://www.ijtsrd.com/engineering/engineering-maths/18565/in-search-for-the-super-element-algorithms-to-generate-higher-order-elements/mohammad-tawfik

research publication, ugc approved journals for engineering, special issue publication

Monday, December 25, 2017

Simple Exponential Observer Design for the Generalized Liu Chaotic System


In this paper, the generalized Liu chaotic system is firstly introduced and the state observation problem of such a system is investigated. Based on the time-domain approach with differential and integral equalities, a novel state observer for the generalized Liu chaotic system is constructed to ensure the global exponential stability of the resulting error system. Besides, the guaranteed exponential convergence rate can be precisely calculated. Finally, numerical simulations are presented to exhibit the effectiveness and feasibility of the obtained results. 


By Yeong-Jeu Sun"Simple Exponential Observer Design for the Generalized Liu Chaotic System"

Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-2 | Issue-1 , December 2017,

URL: http://www.ijtsrd.com/papers/ijtsrd7126.pdf  

Direct URL: http://www.ijtsrd.com/engineering/engineering-maths/7126/simple-exponential-observer-design-for-the-generalized-liu-chaotic-system/yeong-jeu-sun

open access journal of engineering, ugc approved journals for engineering, special issue publication